Details for Ahamed, F. and J. Ohtomi, 2012
 
Citation Ahamed, F. and J. Ohtomi 2012 Growth patterns and longevity of the pandalid shrimp Plesionika izumiae (Decapoda: Caridea). Journal of Crustacean Biology 32(5):733-740.
DOI / ISBN http://dx.doi.org/10.1163/193724012X645853
Paper URL http://www.bioone.org/doi/full/10.1163/193724012X645853
E-mail ohtomi@fish.kagoshima-u.ac.jp
Address Faculty of Fisheries, Kagoshima University, 4-50-20 Shimoarata, Kagoshima 890-0056, Japan
Ref. No. 116861
Language English
Usage used in part
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by , 12/10/04 ,  php script by , 09/05/08 ,  last modified by sortiz 08/24/17